Pacific Journal of Mathematics

Strong liftings commuting with minimal distal flows.

Russell A. Johnson

Article information

Source
Pacific J. Math., Volume 90, Number 1 (1980), 77-85.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779119

Mathematical Reviews number (MathSciNet)
MR599321

Zentralblatt MATH identifier
0452.28005

Subjects
Primary: 28A51: Lifting theory [See also 46G15]

Citation

Johnson, Russell A. Strong liftings commuting with minimal distal flows. Pacific J. Math. 90 (1980), no. 1, 77--85. https://projecteuclid.org/euclid.pjm/1102779119


Export citation

References

  • [1] J. Auslander, Regular minimal sets, Trans. Amer. Math. Soc, 123(1966), 469-479.
  • [2] R.Ellis, TheFurstenberg structure theorem, to appear in Pacific J. Math.
  • [3] R.Ellis, Lectures on Topological Dynamics, Benjamin, New York,1967.
  • [4] R. Ellis, S. Glasner, and L. Shapiro, PI flows, Advances in Math., 17 (1975), 213-260.
  • [5] H. Furstenberg, The structure of distal flows, Amer. J. Math., 85 (1963), 477-515.
  • [6] E. Hewitt and K. Ross, Abstract Harmonic Analysis II, Springer-Verlag, New York- Heidelberg-Berlin, 1970.
  • [7] A. and C. Ionescu-Tulcea, On the existence of a lifting .... locally compact group, Proc. Fifth Berekeley Symp. Math. Stat. and Prob., vol. 2, part 1, 63-97.
  • [8] A. and C. Ionescu-Tulcea, Topics in the Theory of Lifting, Spring-Verlag, New York, 1969.
  • [9] R. Johnson, Existence of a strong lifting commuting with a compact groups of trans- formations, Pacific J. Math., 76 (1978), 69-81.
  • [10] R. Johnson, Existence of a strong lifting commuting with a compact group of transfor- mations II, Pacific. J. Math., 82 (1979), 457-461.
  • [11] A. Tulcea, On the lifting property (V), Annals of Math. Stat., 36 (1965), 819-828.